# SDR USAA2012091000048

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 23,374 hours, 10,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7849
- Condition: Inoperative
- Location: Cabin
- Part time: 23,370 hours, 10,250 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT ABOVE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) LEFT AFT ABOVE DOOR LIGHT.  OPS CHECKED GOOD.
